Volume 26, issue 2 (2022)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 28
Issue 2, 497–1003
Issue 1, 1–496

Volume 27, 9 issues

Volume 26, 8 issues

Volume 25, 7 issues

Volume 24, 7 issues

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Procedure
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
A universal Hochschild–Kostant–Rosenberg theorem

Tasos Moulinos, Marco Robalo and Bertrand Toën

Geometry & Topology 26 (2022) 777–874
Bibliography
1 B Antieau, Periodic cyclic homology and derived de Rham cohomology, Ann. K–Theory 4 (2019) 505 MR4043467
2 K Aomoto, q–difference de Rham complexes and Čech cohomology (thoughts on basic hypergeometric functions), Sūgaku 49 (1997) 350 MR1614401
3 D Arinkin, D Gaitsgory, Singular support of coherent sheaves and the geometric Langlands conjecture, Selecta Math. 21 (2015) 1 MR3300415
4 P Belmans, A J de Jong, others, The Stacks project, electronic reference (2005–)
5 D Ben-Zvi, J Francis, D Nadler, Integral transforms and Drinfeld centers in derived algebraic geometry, J. Amer. Math. Soc. 23 (2010) 909 MR2669705
6 D Ben-Zvi, D Nadler, Loop spaces and connections, J. Topol. 5 (2012) 377 MR2928082
7 B Bhatt, M Morrow, P Scholze, Topological Hochschild homology and integral p–adic Hodge theory, Publ. Math. Inst. Hautes Études Sci. 129 (2019) 199 MR3949030
8 M Demazure, Lectures on p–divisible groups, 302, Springer (1972) MR0344261
9 M Demazure, P Gabriel, Groupes algébriques, I : Géométrie algébrique, généralités, groupes commutatifs, Masson (1970) MR0302656
10 O Gwilliam, D Pavlov, Enhancing the filtered derived category, J. Pure Appl. Algebra 222 (2018) 3621 MR3806745
11 D Halpern-Leistner, A Preygel, Mapping stacks and categorical notions of properness, preprint (2014) arXiv:1402.3204
12 N Harman, S Hopkins, Quantum integer-valued polynomials, J. Algebraic Combin. 45 (2017) 601 MR3604068
13 M Hazewinkel, Formal groups and applications, 78, Academic (1978) MR506881
14 M Hazewinkel, Witt vectors, I, from: "Handbook of algebra, VI" (editor M Hazewinkel), Elsevier (2009) 319 MR2553661
15 L Hesselholt, The big de Rham–Witt complex, Acta Math. 214 (2015) 135 MR3316757
16 G Hochschild, B Kostant, A Rosenberg, Differential forms on regular affine algebras, Trans. Amer. Math. Soc. 102 (1962) 383 MR142598
17 M Hopkins, J Lurie, Ambidexterity in K(n)–local stable homotopy theory, preprint (2013)
18 L Illusie, Complexe de de Rham–Witt et cohomologie cristalline, Ann. Sci. École Norm. Sup. 12 (1979) 501 MR565469
19 A Krause, T Nikolaus, Lectures on topological Hochschild homology and cyclotomic spectra, preprint (2018)
20 I Kříž, p–adic homotopy theory, Topology Appl. 52 (1993) 279 MR1243609
21 L Li, P Zhang, Twisted Hopf algebras, Ringel–Hall algebras, and Green’s categories, J. Algebra 231 (2000) 713 MR1778168
22 Q Liu, Algebraic geometry and arithmetic curves, 6, Oxford Univ. Press (2002) MR1917232
23 J Lurie, Higher topos theory, 170, Princeton Univ. Press (2009) MR2522659
24 J Lurie, Derived algebraic geometry, V: Structured spaces, preprint (2011)
25 J Lurie, Derived algebraic geometry, VIII: Quasi-coherent sheaves and Tannaka duality theorems, preprint (2011)
26 J Lurie, Rotation invariance in algebraic K–theory, preprint (2015)
27 J Lurie, Spectral algebraic geometry, preprint (2016)
28 J Lurie, Higher algebra, preprint (2017)
29 Y I Manin, Notes on quantum groups and quantum de Rham complexes, Teoret. Mat. Fiz. 92 (1992) 425 MR1225788
30 J P May, K Ponto, More concise algebraic topology: localization, completion, and model categories, University of Chicago Press (2012) MR2884233
31 T Moulinos, The geometry of filtrations, Bull. Lond. Math. Soc. 53 (2021) 1486 MR4335221
32 D Mumford, Lectures on curves on an algebraic surface, 59, Princeton Univ. Press (1966) MR0209285
33 F Oort, Commutative group schemes, 15, Springer (1966) MR0213365
34 T Pantev, B Toën, M Vaquié, G Vezzosi, Shifted symplectic structures, Publ. Math. Inst. Hautes Études Sci. 117 (2013) 271 MR3090262
35 A Raksit, Hochschild homology and the derived de Rham complex revisited, preprint (2020) arXiv:2007.02576
36 T Sekiguchi, N Suwa, A note on extensions of algebraic and formal groups, IV : Kummer–Artin–Schreier–Witt theory of degree p2, Tohoku Math. J. 53 (2001) 203 MR1829979
37 J P Serre, Local fields, 67, Springer (1979) MR554237
38 J P Serre, Cohomologie galoisienne, 5, Springer (1994) MR1324577
39 C T Simpson, Nonabelian Hodge theory, from: "Proceedings of the International Congress of Mathematicians, I" (editor I Satake), Math. Soc. Japan (1991) 747 MR1159261
40 C Simpson, The Hodge filtration on nonabelian cohomology, from: "Algebraic geometry" (editors J Kollár, R Lazarsfeld, D R Morrison), Proc. Sympos. Pure Math. 62, Amer. Math. Soc. (1997) 217 MR1492538
41 J B Sullivan, Representations of Witt groups, Pacific J. Math. 78 (1978) 519 MR519769
42 B Toën, Champs affines, Selecta Math. 12 (2006) 39 MR2244263
43 B Toën, Derived algebraic geometry, EMS Surv. Math. Sci. 1 (2014) 153 MR3285853
44 B Toën, Le problème de la schématisation de Grothendieck revisité, Épijournal Géom. Algébrique 4 (2020) MR4191417
45 B Toën, G Vezzosi, Homotopical algebraic geometry, II : Geometric stacks and applications, 902, Amer. Math. Soc. (2008) MR2394633
46 B Toën, G Vezzosi, Algèbres simpliciales S1–équivariantes, théorie de de Rham et théorèmes HKR multiplicatifs, Compos. Math. 147 (2011) 1979 MR2862069
47 B Toën, G Vezzosi, Caractères de Chern, traces équivariantes et géométrie algébrique dérivée, Selecta Math. 21 (2015) 449 MR3338682
48 C A Weibel, S C Geller, Étale descent for Hochschild and cyclic homology, Comment. Math. Helv. 66 (1991) 368 MR1120653